SUKI DISHES ON SCARY SIDE EFFECTS OF TOPICAL ACNE MEDS …

As any sukifan knows, 60% of what goes “on” the skin goes IN the body & affects our long-term, & short-term health…do you know the side effects of the creams & lotions prescribed by a derm or doc have many if not more of the same side effects as some of the more toxic drugs on the market (i’m talking PILLS here) – yea…sucks doesn’t it? Why are we as a culture so late to the game in so many ways on things that seem to me to be so…intuitively ummmm how can i put this….oh yes…simply, DUH!

xoxo – Suki

One thought on “SUKI DISHES ON SCARY SIDE EFFECTS OF TOPICAL ACNE MEDS …

  1. I would like to thank you for the efforts you have put in penning this site.

    I really hope to see the same high-grade blog posts from you later on as well.
    In truth, your creative writing abilities has encouraged me to
    get my own, personal site now 😉

Leave a Reply

Your email address will not be published. Required fields are marked *